# SDR CA010503011

- Difficulty date: April 27, 2001
- Submitted: May 11, 2001
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 17,483 hours
- Engine: Pwa PT6A65B
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Location: Rt Wing
- Part time: 17,749 hours, 22,367 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) A/C DEPARTED SMITHERS, BC ENROUTE TO VANCOUVER. AT APPROX 15 MIN. OUT A PASSENGER NOTED TO CREW THAT RT WING HAD A SMALL LEAK OF FUEL COMING FROM A RIVET HEAD JUST O/B OF ENGINE NACELLE. THE  CREW HAD NO IND.S OUT OF ORDINARY BUT AFTER CONFERRING WITH MAINT OVER RADIO THEY ELECTED TO RETURN TO SMITHERS AS A PRECAUTIOINARY MEASURE: EMERG SRVCS WHERE STANDING BY & THE  A/C MADE AN UNEVENTFUL LDG. LEAK WAS ONLY EVIDENT BY SOME WEEPING ON R/H WING & MUST HAVE BEEN GREATER WITH WING LOADING & AIRPRESSURES IN FLT.MAINT DEFUELED A/C ANDINVESTIGATED INTERNAL AREAS OF WING. SOME RIVETS WHERE SEALED IN AREA OF WEEPING & A LEAK CHECK CARRIED OUT.
